# SDR USAA2009122193384

- Difficulty date: December 18, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4404
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6161717- INOPERATIVE ESPU IN FWD GALLEY AREA, LT SIDE.  REPLACED ESPU IN FWD GALLEY AREA.  LT SIDE IAW AMM 33-51-38. OPS TEST GOOD.  (K)
